Asian Journal of Mathematics
- Asian J. Math.
- Volume 15, Number 4 (2011), 499-520.
Weyl-Parallel Forms, Conformal Products and Einstein-Weyl Manifolds
Motivated by the study of Weyl structures on conformal manifolds admitting parallel weightless forms, we define the notion of conformal product of conformal structures and study its basic properties. We obtain a classification of Weyl manifolds carrying parallel forms, and we use it to investigate the holonomy of the adapted Weyl connection on conformal products. As an application we describe a new class of Einstein-Weyl manifolds of dimension 4.
Asian J. Math., Volume 15, Number 4 (2011), 499-520.
First available in Project Euclid: 12 March 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Belgun, Florin; Moroianu, Andrei. Weyl-Parallel Forms, Conformal Products and Einstein-Weyl Manifolds. Asian J. Math. 15 (2011), no. 4, 499--520. https://projecteuclid.org/euclid.ajm/1331583345